# SDR 95ZZZX1343

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1043T
- Make and model: Skrsky S61A
- Aircraft serial: 61083
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Rear Cover
- Part number: S6135200606
- Condition: Cracked
- Location: Main Gearbox
- Part time: 22,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR COVER WAS FOUND CRACKED ON NR 2 GENERATOR BOSS.  THIS WAS A SURFACE CRACK ON INSIDE OF GEARBOX REAR COVER, AND WAS FOUND AT OVERHAUL.
